# SDR GAIA05029OP

- Difficulty date: November 2, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FOUND L1 EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT AT L1 DOOR.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
